Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Distributions of Mersenne divisors


Author: Sidney Kravitz
Journal: Math. Comp. 20 (1966), 448-449
DOI: https://doi.org/10.1090/S0025-5718-66-99919-4
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. B. Gillies, "Three new Mersenne primes and a statistical theory," Math. Comp., v. 18, 1964, pp. 93-97. MR 28 #2990. MR 0159774 (28:2990)
  • [2] I. J. Good, "Conjectures concerning the Mersenne Numbers," MTAC, v. 9, 1955, pp. 120-121. MR 17, 127. MR 0071444 (17:127g)
  • [3] D. Shanks, Solved and Unsolved Problems in Number Theory, Vol. I, Spartan, Washington, D. C., 1962, p. 198. MR 28 #3952. MR 0160741 (28:3952)
  • [4] S. Kravitz & J. S. Madachy, "Divisors of Mersenne Numbers, 20,000 $ < p < $ 100,000," deposited in the UMT File, reviewed by D. Shanks, Math. Comp., v. 19, 1965, p. 686.
  • [5] E. Karst, "Search limits on divisors of Mersenne Numbers," Nordisk Tidskr. Informations-Behandlung, v. 2, 1962, pp. 224-227. MR 29 #3422. MR 0166144 (29:3422)
  • [6] E. Karst, "Some new divisors of Mersenne Numbers," BIT 2, 1962, p. 90. MR 0166144 (29:3422)
  • [7] S. Kravitz, "Divisors of Mersenne Numbers 10,000 $ < p < $ 15,000," Math. Comp., v. 15, 1961, pp. 292-293. MR 23 #833. MR 0123508 (23:A833)
  • [8] V. A. Golubev, "Nombres de Mersenne et caractèeres du nombre 2," Mathesis, v. 67, 1958, pp. 257-262. MR 21 #28. MR 0101215 (21:28)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99919-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society